MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE CONNECTED OR CART, 120 V; CART, EMERGENCY, CARDIOPULMONARY (EXCLUDING EQUIPMENT)

STRYKER ENDOSCOPY-SAN JOSE CONNECTED OR CART, 120 V; CART, EMERGENCY, CARDIOPULMONARY (EXCLUDING EQUIPMENT)
Model Number 240099155
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/12/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device lost image during a case.There was a 15 minute delay while replacing the device.There is no report of adverse consequences as a result.
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Additional Manufacturer Narrative
The product was returned to the supplier for investigation and the reported failure mode was confirmed.Alleged failure: black component strain relief broken pulling on power cord.Evaluation: "mfg process ensures cord slack between power cord panel/strain relief bushing and corc to prevent power cord from becoming unplugged from corc during normal use.Power cord panel on returned cord is bent indicating power cord was pulled with excessive force.Unit may have been moved (towed) by power cord instead of handles.The power cord was then pulled through the power cord panel.Cord slack was overcome which unplugged the main power input into the connected or cart.This excessive force caused the strain relief bushing to fail in its engagement to the power cord panel." probable root cause as per manufacturer investigation: "this excessive force caused the strain relief bushing to fail in its engagement to the power cord panel." the reported failure mode will be monitored for future re occurrence.Manufacture date is not known.
 
Event or Problem Description

Brand Name
CONNECTED OR CART, 120 V
Common Device Name
CART, EMERGENCY, CARDIOPULMONARY (EXCLUDING EQUIPMENT)
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
chester rebugio
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key15095250
Report Number0002936485-2022-00428
Device Sequence Number14812012
Product Code BZN
UDI-Device Identifier00858701006360
UDI-Public00858701006360
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number240099155
Device Catalogue Number0240099155
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/12/2022
Supplement Date Received by Manufacturer07/12/2022
Initial Report FDA Received Date07/25/2022
Supplement Report FDA Received Date10/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown